Hi there and welcome to HealingWell,
Im so glad that you have found us. We are like a big family here and we all care and support each other. It certainly sounds like it could be depression. When you were on meds before, did you have some kind of talking therapy as well or was it just the tablets that the doctor gave you? Its possible that it is the original depression relapsing because the cause was not sorted out when you came off meds. Sounds like you need to go back to the doctor and talk about different options.
Thats just my take on it... please keep talking to us
Hi there 'homesickalien'
I can relate to the tingly thing going on at times of emotion - but my instincts tell me that going to your doc for a checkup would be a really good idea and would set your mind at ease to get everything sorted out...Be sure to tell your doc how you are feeling - just like you have told us - I am sure that you will get this sorted out in no time -and just need a little direction (as we do at times)
Counseling has helped me greatly over the years too
Don't think I have ever asked about the tingly thing...not concerned about it really..just put it down to over emotional times
As for the 'anti phychotic' query - I am not sure about this..but it's all the more reason to go back to your doc. and ask questions - sorry I could not be more help..